# SDR 2002F01029

- Difficulty date: September 26, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 3662M641
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, SMOKE ALARMS IN BOTH AFT LAVATORIES WENT ON, SMOKE WAS NOTICED.  AFTER 20 OR 3 MINUTES IT WAS CLEAR, AFT GALLEY POWER WAS SWITCHED OFF AS PRECAUTIONARY A/C CONTINUED TO MIAMI.  ON THE GROUND, FOUND AFT CABIN CEILING LIGHTS DUAL FILTER BALLAST BURNED OUT AND ONE TERMINAL LOOSE ON BALLAST.  REMOVED AND REPLACED FILTER BALLAST AND CHECKED WIRES PER MM 33-20-32 AND 33-20-61, OPS CHECKED SYSTEM, OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
